# SDR DALA1110580955

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 56,319 hours, 42,235 cycles
- Engine: Pwa JT8D*
- Engine time: 20,465 hours, 35,964 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Cap
- Part time: 20,465 hours, 35,964 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

STRONG ODOR IN ACFT AFTER TAKEOFF.  AFT LAVATORY SMOKE  DETECTOR SOUNDED AND F/A REPORTED SMOKE AND HAZE IN THE CABIN.  FLIGHT CREW RETURNED ACFT TO DEPARTURE.  MX FOUND OIL LEAK FROM APU OIL CAP.  REPLACED OIL CAP AND CLEANED RESIDUAL OIL. RAN APU AND NO OIL LEAK NOTED.  C/W FULL DUCT BURNOUT.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
